# SDR SWAA2020102621593

- Difficulty date: October 7, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS 727E+3 RBL 7.5 WL 156.  REMOVED DAMAGED SECTION OF RAIL AND INSTALLED NEW SECTION AND REPAIR PARTS AT BS 727D+16'-727E+9' RBL 7.5 WL 156, IAW SRM 53-00-2R-2.
